# SDR UALA2009081902537

- Difficulty date: August 17, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 54,286 hours, 18,852 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 61441
- Condition: Unsecure
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING SEAT 34C TORN LOOSE FROM PLASTIC HOUSING.  FOUND BLACK END CAP ON THE END OF FLOOR EMERGENCY LIGHT STRIP OFF, TAPED DOWN AS AN INTERM REPAIR WITH TAPE.  SECURED CAP, LIGHTS CHECK NORMAL.
